Generalized Synchronization of Lorenz Chaotic System with Star Network
-
Received date: July 9, 2012
Accepted date: July 31, 2012
Published date: August 29, 2012
https://doi.org/10.14419/ijamr.v1i4.208
-
Abstract
In this paper, we propose the theory for generalized synchronization (GS) of a chaotic star network. We derive sufficient conditions for generalized synchronization of any chaotic system on a star network. The relationship among the state variables at GS are completely known in our method. The effectiveness and feasibility of the synchronization strategy is confirmed and demonstrated by numerical simulation.
-
Downloads
-
How to Cite
Khan, M. A. (2012). Generalized Synchronization of Lorenz Chaotic System with Star Network. International Journal of Applied Mathematical Research, 1(4), 409-421. https://doi.org/10.14419/ijamr.v1i4.208Received date: July 9, 2012
Accepted date: July 31, 2012
Published date: August 29, 2012